# SDR AALA202307176051

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 88,757 hours, 11,073 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Worn
- Location: Zone 500 - Lh Wi
- Component: Flaperon, Boeing
- Component part number: 113W61009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT WING FLAPERON INBOARD LEADING EDGE FITTING HAS A LUG WORN BEYIOND LIMITS. REPLACED FITTING PER CMM 57-63-05 AND  B777-200 AARD 51-00-05-1.
